# SDR UPS02839359

- Difficulty date: September 5, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Tripler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT WING CENTER L/E LOWER INTERNAL TRIPLER IS CRACKED AT STA XOLDI 6.225.  REMOVED INTERNAL DOUBLER AND TRIPLER AT WING STA XOLDI 6.225 IAW SRM 51-1-21, FABRICATED REPAIR DOUBLER AND TRIPLER IAW DC8 DRAWING 5769589.  INSTALLED REPAIR DOUBLER AND TRIPLER AT STA XOLDI 6.225 IAW SRM 51-1-20D, AND SRM 51-1-21.
